# SDR 95ZZZX2449

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N725K
- Make and model: Lear 55LEAR
- Aircraft serial: 93
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 9796864
- Condition: Failed
- Location: Temp Control
- Part time: 6,384 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE CONTROL VALVE DIAPHRAGM RUPTURED CAUSING DAMAGE TO DIAPHRAGM BODY AND SEVERING ACTUATING LINKAGE.  AIRCRAFT WAS PREPARING FOR DEPARTURE WITH NO CONTROL OF COCKPIT HEAT.  HEAT WAS FULL HOT.  VALVE WAS REPLACED AND A CONTROL PRESSURE CHECK WAS C/W.  INDICATIONS AND OPERATION WERE NORMAL.
